# SDR SWAA2022032177003

- Difficulty date: February 23, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R STA 540 FWD CARGO COMPARTMENT 2022-85646 / [01] TOOL USED: ULTRASONIC EQUIPMENT: P/N: 45MG S/N: 130064101 DUE DATE: 11-MAR-22;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] TOOL USED PN:NORTEC 600D;SN:210138103;DUE DATE:05-MAR-22;[04] REPAIRED STRINGER 23R BS 540 ON FWD CARGO COMPARTMENT I.A.W SRM B737-700 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[05] REPAIRED STRINGER 23R BS 540 ON FWD CARGO COMPARTMENT I.A.W SRM B737-700 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL STEP SIGN OFFS BELOW; RII
